It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 26Showing 1 - 20 of 516 for accutane 40 mg. (0.015 seconds)


... I am 48 and also developed problems about 2 years post-hysterectomy. Had ovaries out also and I am on HRT. Like you, I was tired of constant cysts on my chin. They were painful and as soon as one healed another one cropped up. I am on my second month of Accutane, 40 mg/day. It is working out very well. After 7 weeks - no cysts. Only side effects are dry lips and skin. ... (26 replies)
... acne free skin. Prior to starting accutane I was having major break outs on my face, back, and chest. I was so embarrassed that I would not wear a tank top or anything that would expose those areas. ... (2 replies)
... is 40 mg a day of accutane the right dosage (1 replies)

... I just recently posted about finishing accutane. (40 mg/day, 5 days/week, 1 year). In the (almost) month I've been off, my weight has gone up a few pounds which is irregular for me. Granted, in that time period, I've also: -eaten a lot of food and desserts while in France (tho I walked miles everyday) -gotten off the birth control pill mid-cycle because it was affecting... (0 replies)
... Hi Remy, i'm on my 6th day of accutane 40 mg a day! I am experiencing dry eyes, some spontaneous muscle aches, and have a sunbrunt like skin on my face. ... (33 replies)
... I am on day 8 of accutane, 40 mg a day. ... (68 replies)
... I just started Accutane 40 mg twice a day 6 days ago, and have no side effects yet. I am still wearing lipstick and don't need moisturizer yet. ... (1 replies)
... Hey guys. I'm an 18 year old college freshman. I have been on accutane 40 mg twice a day since August 16. My skin is drier , I have chapped lips and my acne is just getting a little bit better. ... (2 replies)
Accutane users
Sep 6, 2004
... Im on day 13 of accutane. 40 mg a day. I had a recent breakout while on accutane. Im not sure if I can blame it on an initial breakout or not. I breakout with or without meds. ... (14 replies)
Accutane Journal
Aug 3, 2004
... and my lips are starting to crack in the corners of my mouth. Apart from that all is good. Havent got any new pimple since i started accutane but i have had a few whiteheads coming to the surface, which is good! ... (672 replies)
... On my fifth day of accutane 40 mg a day i was wondering for the people who have used it how long did it take for you to start seeing results and if it made the spots from old blemishes on your face dissapear? Also for any of you that used it in the summer how badly did it effect your skin inthe sunglight im obsessed wiht bing tan in the summer and my doctor told me i could get... (9 replies)
... t know if lowering Accutane to 20 mg per day will give me less side effects. ... (3 replies)
... I suffered for many years with cystic acne. I took Accutane for about 3 months several years ago. ... (3 replies)
... Yeah good point I see what u mean, I been taking it for 9 straight days now I broke out more but it was expected , hey thanks for the answer :) (2 replies)
... Do not bother using the medicine if you arent going to do it 5 times a week. The medicine has to build up in your blood stream for it to be effective and if you are taking a day off here and there, you arent going to get any results. The half life on this, the time it takes for it to get out of your system is very short, therefore skipping a day, every other day, means it will... (2 replies)
... Am 37 yrs old male, my acne is moderate but I get it year round it affects my self steem , my dermatologist prescribe me MYORISAN isotretinoin 40mg once a day, but am very nervous cuz I workout a lot & side effects r joint pains & energy decrease & many other side effects if I take 40mg every day , I was wondering if I should do a 3 times a week treatment instead to start... (2 replies)
... My derm started me on 40 mg and I was really nervous about it and then next month was 80 mg! Now that really freaked me out, but it really hasn't made me go crazy. ... (4 replies)
Accutane pain!
Jun 8, 2013
... Hi Char The same thing happened to me. My dermatologist lowered the dose to 40 Mg daily (from 80 Mg daily). My back stopped hurting. Talk with your dermatologist. I don't know of any exercises or stretches. (2 replies)
... If you want to try that be sure to discuss it with your Dr first. 40 mg every other day will do the same and allow you to use up what you have. ... (22 replies)
... lly after the last post, I had a large break out on my chin. I also had my derm appt. on Monday and she isn't happy with my progress and wants to put me back on 40 mg a day. ... (22 replies)


Associated Tags: accutane, acne, advil, back pain, isotretinoin, roaccutane, rosacea, yeast infection

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 26

All times are GMT -7. The time now is 04:30 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!